# SDR C2XA02TY022

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 11701402
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE NLG AXLES HAD SOME SMALL GOUGES NOTED.  A GST WAS ISSUED GST 0389/02 THAT STATED BLEND AREA AND APPLY NDI AND IF NO CRACKS ARE FOUND, RESTORE PROTECTIVE FINISH.  NO CRACKS WERE FOUND.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF INSPECTION.
